# SDR QXEA0000739

- Difficulty date: February 24, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- HORIZONTAL STABILIZER JUNCTION FITTING UPPER LEFT HAND LUG INBOARD FACE HAS PITTING CORROSION 1 PLACE AFT.  REPAIRED IAW HORIZON AIR EA 4-55-190, REFERENCE 4-302 FOR RE-ASSEMBLY.
